On the Stability of Some Discrete Fractional Nonautonomous Systems
Fahd Jarad,
Thabet Abdeljawad,
Dumitru Baleanu and
Kübra Biçen
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
Using the Lyapunov direct method, the stability of discrete nonautonomous systems within the frame of the Caputo fractional difference is studied. The conditions for uniform stability, uniform asymptotic stability, and uniform global stability are discussed.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/476581.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/476581.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476581
DOI: 10.1155/2012/476581
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().